Alert archive / Nebraska / Flash Flood Warnings in 2010
Flash Flood Warning 6, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jun 10, 2010, 12:46 AM MDT for Box Butte County, Dawes County, Sioux County, Nebraska. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2010, 12:46 AM MDT (06:46 UTC)
- Expired
- Jun 10, 2010, 6:12 AM MDT
- In force
- 5 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 186 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 6.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1126 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
312
WGUS55 KCYS 100646
FFWCYS
NEC013-045-165-101530-
/O.NEW.KCYS.FF.W.0006.100610T0646Z-100610T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1246 AM MDT THU JUN 10 2010
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 930 AM MDT
* AT 1244 AM MDT...TRAINED WEATHER SPOTTERS REPORTED FLASH
FLOODING ACROSS THE WARNED AREA. FLASH FLOODING WAS BEING REPORTED
IN CHADRON NEBRASKA WHERE SIX TO EIGHT INCHES OF WATER WAS FLOWING
OVER 5TH STREET.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ALLIANCE...
CHADRON...AGATE...ALLIANCE AIRPORT...BELMONT...BEREA...BOX BUTTE
DAM...BRONCO LAKE...CHADRON AIRPORT...CHIMNEY BUTTE...CRAWFORD...
DEVILS BACKBONE...HEMINGFORD...ISINGLASS BUTTES...KILPATRICK
LAKE...MOUNT EDNA...RATTLESNAKE HILL...SAND CANYON...WHITNEY LAKE
AND WILD HORSE BUTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4202 10275 4200 10405 4241 10381 4244 10350
4286 10342 4298 10279
$$
CLAYCOMB1 follow-up statement
347
WGUS75 KCYS 101212
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
612 AM MDT THU JUN 10 2010
NEC013-045-165-101227-
/O.CAN.KCYS.FF.W.0006.000000T0000Z-100610T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOX BUTTE NE-DAWES NE-SIOUX NE-
612 AM MDT THU JUN 10 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN SIOUX...
DAWES AND BOX BUTTE COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4202 10275 4200 10405 4241 10381 4244 10350
4286 10342 4298 10279
$$
TTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 5:24 PM MDT, 7 hours 22 minutes earlier.
Area forecast discussion, Jun 9, 5:24 PM MDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 524 PM MDT WED JUN 9 2010 .UPDATE TO AVIATION... SHORT TERM...TONIGHT THROUGH FRIDAY TONIGHT...ABUNDANT LOW LEVEL MOISTURE HAS ADVECTED NORTHWARD ACROSS OUR COUNTIES WITH MIDDAY DEW POINTS WELL INTO THE 50S EAST OF INTERSTATE 25. STILL EXPECTING SCATTERED THUNDERSTORMS TO DEVELOP AS THE AFTERNOON PROGRESSES...FOCUSED ALONG THE LOW LEVEL INSTABILITY AND THETA-E RIDGE AXES NORTH-SOUTH ALONG INTERSTATE 25. MID LEVEL CLOUDS WILL LIMIT INSTABILITY THOUGH. WITH ADEQUATE WIND SHEAR AND INSTABILITY...A FEW OF THE THUNDERSTORMS PRIMARILY EAST OF INTERSTATE 25...WILL LIKELY BECOME SEVERE THIS AFTERNOON AND EVENING. WITH LOSS OF DAYTIME HEATING AND LIMITED LIFT ALOFT...SHOWERS AND THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY BY LATE THIS EVENING...WITH SCATTERED SHOWERS ON TAP ACROSS OUR NORTHERN AND EASTERN COUNTIES AFTER MIDNIGHT. WILL ADD PATCHY FOG TO EASTERN ZONES LATE TONIGHT AND EARLY THURSDAY MORNING WITH FAVORABLE BOUNDARY LAYER MOISTURE IN PLACE. THURSDAY...LEE SURFACE LOW INTENSIFIES ACROSS NORTHEAST COLORADO WITH A FRONTAL BOUNDARY ACROSS OUR SOUTHEAST COUNTIES IN THE AFTERNOON. WILL AGAIN SEE SCATTERED AFTERNOON THUNDERSTORMS DEVELOP NEAR AND BEHIND THE FRONTAL BOUNDARY WITH A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE ALONG THE LOW/MID LEVEL THETA-E RIDGE AND INSTABILITY AXES...AS DEPICTED BY THE STORM PREDICTION CENTER'S DAY 2 OUTLOOK. IT WILL BE QUITE WARM EAST OF THE LARAMIE RANGE WITH HIGHS FROM 85 TO 90...WITH 60S AND 70S IN OVER THE HIGHER TERRAIN WEST OF THE RANGE. THURSDAY NIGHT...EXPECT SCATTERED SHOWERS AND SOME THUNDERSTORMS IN THE WAKE OF THE COLD FRONT WITH MOIST EAST TO NORTHEAST UPSLOPE FLOW AND SHORTWAVE TROUGH MOVING ACROSS THE REGION. WILL ALSO SEE AREAS OF FOG DEVELOP IN THE WAKE OF THE COLD FRONT...PRIMARILY EAST OF INTERSTATE 25. FRIDAY...IT WILL BE A COOLER AND DAMP DAY WITH SCATTERED SHOWERS AND THUNDERSTORMS. SOUTHWEST FLOW ALOFT WILL RIDE OVER THE MOIST NORTHEAST UPSLOPE FLOW AT LOW LEVELS. HIGH TEMPERATURES FROM THE MID 50S TO NEAR 70 DEGREES DUE TO CLOUD COVER AND PRECIPITATION. LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY THE 12Z GFS...GEM AND ECMWF MODELS CONTINUE TO HAVE A GOOD HANDLE ON THE NEXT LATE SEASON STORM AFFECTING OUR CWA FRIDAY THROUGH MONDAY. THE FLOW ALOFT SPLITS INTO A NORTHERN AND SOUTHERN STREAM. IN THE SOUTHERN STREAM...THE CLOSED MID/UPPER LOW OVER THE GREAT BASIN FRIDAY NIGHT REMAINS IN THAT GENERAL VICINITY BEFORE FINALLY EJECTING NORTHEASTWARD ACROSS CO...WY AND UT SUNDAY AND SUNDAY NIGHT. MEANWHILE...NORTHERN STREAM HEIGHTS BUILD OVER ALBERTA AND SASKATCHEWAN CANADA WITH A LARGE AMPLITUDE RIDGE TAKING SHAPE. A SHORTWAVE TROUGH MOVES OVER THE NORTHERN PLAINS SUNDAY AND SUNDAY NIGHT. BOTH FACTORS RESULT IN THE SLOW MOVEMENT OF THE MID/UPPER LOW. THE 12Z ECMWF SEEMS TO HAVE BETTER RUN TO RUN CONSISTENCY...AND IS FURTHER NORTH AND FASTER WITH THE EASTWARD PROGRESSION OF THE TROUGH ACROSS THE CWA MONDAY NIGHT AND TUESDAY. SIGNIFICANT BOUNDARY LAYER UPSLOPE FLOW DEVELOPS OVER THE CWA FRIDAY THROUGH SATURDAY WITH SURFACE LOW PRESSURE SITUATED SOUTH OF THE CWA. SURFACE HIGH PRESSURE SLOWLY MOVES SOUTHEAST FROM THE NORTHERN ROCKIES TO THE CENTRAL PLAINS SUNDAY AND MONDAY. SYNOPTIC LIFT WILL ALSO BE ENHANCED BY 300 MB DIVERGENCE OVER THE AND MID LEVEL FRONTOGENESIS. THE MODELS CONTINUE TO SHOW WIDESPREAD PRECIPITATION THROUGH SUNDAY EVENING AS WELL AS COOLER TEMPERATURES. RAINFALL AMOUNTS FROM FRIDAY THROUGH SUNDAY WILL AVERAGE BETWEEN 0.25 AND 0.75 INCHES...WITH AMOUNTS IN EXCESS OF AN INCH A GOOD POSSIBILITY. THIS PREDICTED RAINFALL WILL EXACERBATE THE CURRENT BANKFULL OR FLOODING RIVERS...RESULTING FROM RECENT SNOW MELT FROM THE SNOWY AND SIERRA MADRE RANGES. HIGHS SATURDAY WILL BE IN THE 40S AND 50S AND EVEN COOLER OVER THE MOUNTAINS. SNOW WITH AMOUNTS LESS THAN AN INCH MAY ACCUMULATE OVER THE MOUNTAINS ABOVE 9000 FT... ESPECIALLY SATURDAY NIGHT AND SUNDAY MORNING. A SOMEWHAT DRIER AND WARMER AIR MASS BEGINS ON TUESDAY WITH THE DEVELOPMENT OF A SURFACE LEE TROUGH ALONG THE EASTERN WYOMING BORDER. ISOLATED CONVECTION WILL BE POSSIBLE TUESDAY AND WEDNESDAY AFTERNOON AND EVENING OVER NORTHERN AND EASTERN PORTIONS OF THE CWA. && AVIATION...00Z TAF ISSUANCE CONVECTION EXPECTED TO DIE OFF AFTER SUNSET. THERE IS SOME CONCERN FOR FOG/STRATUS DEVELOPMENT OUT OVER THE PANHANDLE AREA AFTER MIDNIGHT AS THEY HAVE SEEN SOME PRETTY GOOD RAINFALL WITH UPSLOPE WINDS. WILL CONTINUE MVFR CONDITIONS FOR EARLY THURSDAY MORNING TO ACCOUNT FOR THIS AND SEE WHAT THE NEW GUIDANCE SHOWS FOR THE 06Z TAFS. CONVECTION EXPECTED TO RETURN WITH DAYTIME HEATING THURSDAY. && FIRE WEATHER...NO CONCERNS DUE TO ADEQUATE SURFACE MOISTURE FROM SNOW MELT AND RECENT/FORECAST PRECIPITATION. THE FIRE DANGER WILL REMAIN LOW THROUGH THE WEEKEND. && HYDROLOGY...FLOODING CONTINUES FOR RIVERS FLOWING FROM THE SNOWY AND SIERRA MADRE RANGES DUE TO RAPID SNOW MELT. FLOOD WARNINGS REMAIN IN EFFECT FOR SOUTHERN AND EASTERN CARBON COUNTY...INCLUDING THE MEDICINE BOW AND ENCAMPMENT RIVERS AND THEIR TRIBUTARIES. A FLOOD WATCH HAS BEEN EXTENDED THROUGH THURSDAY AFTERNOON FOR INCREASED FLOWS IN RIVERS AND STREAMS IN THE LARAMIE VALLEY. FLOWS ALONG THE NORTH PLATTE RIVER REMAIN ELEVATED AT HENRY AND MITCHELL IN THE NEB PANHANDLE. MANY OF THE RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGH THE WEEKEND. ADDITIONAL RAINFALL FRIDAY THROUGH SUNDAY MAY KEEP RIVER LEVELS HIGHER THAN PREDICTED. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLOOD WATCH UNTIL 6 PM THURSDAY FOR WYZ115. NE...NONE. && SHORT TERM/AVIATION...RUBIN/CLAYCOMB LONG TERM...JAMSKI
Hazardous weather outlook, Jun 9, 9:41 PM MDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 941 PM MDT WED JUN 9 2010 NEZ054-055-WYZ104-109>119-110345- KIMBALL-CHEYENNE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 941 PM MDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION THIS EVENING. SOME OF THE STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. THE SHOWERS AND STORMS WILL DECREASE IN COVERAGE AND INTENSITY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN FORM OVER SOUTH CENTRAL WYOMING THURSDAY AFTERNOON. A PACIFIC STORM SYSTEM WILL BRING COOLER TEMPERATURES AND A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO SOUTH CENTRAL WYOMING FRIDAY THROUGH MONDAY. FLOODING OF MANY RIVERS AND STREAMS FLOWING FROM THE SNOWY AND SIERRA MADRE RANGES WILL CONTINUE THROUGH THE WEEKEND. THE ADDITIONAL RAINFALL MAY CAUSE THE RIVERS AND STREAMS TO RISE EVEN FURTHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-095-096-WYZ101>103-105>108-110345- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-NORTH SIOUX- SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY- 941 PM MDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTH CENTRAL WYOMING. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH 289 IS IN EFFECT UNTIL 3 AM THURSDAY. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING...WITH SOME STORMS BECOMING SEVERE. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN. THE SHOWERS AND STORMS WILL DECREASE IN COVERAGE AND INTENSITY AFTER MIDNIGHT. PATCHY FOG WILL BE POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL AGAIN FORM OVER AND EAST OF THE LARAMIE RANGE THURSDAY AFTERNOON AND EVENING. SOME OF THE STORMS WILL BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. A PACIFIC STORM SYSTEM WILL BRING COOLER TEMPERATURES AND A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS OVER AND EAST OF THE LARAMIE RANGE FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. PLEASE RELAY REPORTS OF SEVERE WEATHER TO YOUR NEAREST LAW ENFORCEMENT OR COUNTY EMERGENCY MANAGEMENT AGENCY. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 9, 11:54 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1154 PM MDT WED JUN 9 2010 WYZ104-105-109-100700- CENTRAL CARBON COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY BASIN WY- 1154 PM MDT WED JUN 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARBON COUNTY UNTIL 100 AM MDT... AT 1152 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A STRONG THUNDERSTORM NEAR SINCLAIR...OR NEAR RAWLINS...MOVING NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DIFFICULTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. HAHN
Local storm report, Jun 10, 12:00 AM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1200 AM MDT THU JUN 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL MORRILL 41.96N 103.92W
06/09/2010 E1.25 INCH SCOTTS BLUFF NE TRAINED SPOTTER
&&
GCLAYCOMLocal storm report, Jun 10, 12:04 AM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1204 AM MDT THU JUN 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM HAIL 7 NW MORRILL 42.04N 104.02W
06/10/2010 E1.25 INCH SIOUX NE PUBLIC
&&
GCLAYCOMLocal storm report, Jun 10, 12:07 AM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1207 AM MDT THU JUN 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL MORRILL 41.96N 103.92W
06/10/2010 E1.75 INCH SCOTTS BLUFF NE LAW ENFORCEMENT
&&
HAHNLocal storm report, Jun 10, 12:16 AM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1216 AM MDT THU JUN 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM TSTM WND GST CHADRON 42.83N 103.00W
06/10/2010 E60.00 MPH DAWES NE ASOS
&&
GCLAYCOMLocal storm report, Jun 10, 12:31 AM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1231 AM MDT THU JUN 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM HAIL 6 NNW MORRILL 42.04N 103.97W
06/10/2010 E1.00 INCH SIOUX NE TRAINED SPOTTER
&&
HAHNThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:27 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff | 63 min |
| Jun 9, 8:57 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 33 min |
| Jun 9, 10:52 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 38 min |
| Jun 9, 11:11 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 49 min |
| Jun 9, 11:29 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 47 min |
| Jun 9, 11:31 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 59 min |
| Jun 10, 12:14 AM MDT | Severe Thunderstorm Warning | CYS | Dawes | 16 min |
| Jun 10, 12:30 AM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 60 min |
| Jun 10, 1:26 AM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 64 min |
Nearby
Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.